# SDR AALA202501300592

- Difficulty date: January 29, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N809AA
- Make and model: Boeing 787-8
- Aircraft serial: 40627
- Aircraft time: 34,198 hours, 4,622 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT INOP IN JUMP SEAT L3 DOOR. MAINTENANCE REPLACED BATTERY IN FLASHLIGHT AT JUMP SEAT L3 DOOR IAW AMM 25-64-00.
